Skip to Content

How will magnesium help if giving to a migraine patient?

Responses (1)

Marvell 13 Oct 2010

There have been suggestions that low levels of magnesium can cause migraines. So giving magnesium supplements will probably benefit the migraine patient.

dizzy3 2 Jan 2011

Can you restate your comment please. I got confused as to how low levels of magnesium can cause migrainesand magnesium supplements can benefit migraine patient?

Marvell 3 Jan 2011

Please see the link below. So basically low levels of magnesium has found found in patients who suffer from migraines. The theory is that if magnesium supplements are taken it may reduce migraine attacks.

http://www.medscape.com/viewarticle/533714_5

dizzy3 3 Jan 2011

Oh, ok I understand. I lost my train of thought here. Although I do hav to add that I did do some research on taking magnesium as I am also a migraine sufferer.

That ... to make sure you are low in magnesium before you take it because the high levels of magnesium will give you headaches. I did it to get some relief considering my dr was not listening to me.

Thank you for correcting me. God Bless.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions